# SDR ASAA2013031094128

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 23,407 hours, 6,999 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC45FT2255S7
- Condition: Unsecure
- Location: Accessory Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING ACCESSORY UNIT FAILS INSTALLATION TEST FOR NG-23EO-07569-2, STEP 25G.  LT PACK LIGHT DOES NOT ILLUMINATE WHEN PINS 1 & 2 OF D532 ARE JUMPED.  RESEATED D646 IAW SWPM 20-60-06 CHECKED GOOD IAW AMM 21-51-02.
